# SDR USAA2011051991913

- Difficulty date: May 9, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130100200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - LEVEL 2 GALVANIC CORROSION ON LEFT WING LOWER FUEL ACCESS PANEL 540MB AT WS 8268 BETWEEN RIB 15 & RIB 16.  REPLACED LEFT WING LOWER FUEL ACCESS PANEL 540MB IAW A319 AMM 57-27-11.
